AMS eContent Search Results
Matches for: msc=(14L30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 129 found      Go to page: 1 2 3 4 > >>

[1] Fei Hu. The dimension of automorphism groups of algebraic varieties with pseudo-effective log canonical divisors. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Klim Efremenko, J. M. Landsberg, Hal Schenck and Jerzy Weyman. The method of shifted partial derivatives cannot separate the permanent from the determinant. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] F. Knop and B. Schalke. The dual group of a spherical variety. Trans. Moscow Math. Soc. 78 (2017) 187-216.
Abstract, references, and article information
View Article: PDF

[4] Dmitri I. Panyushev and Oksana S. Yakimova. Symmetric invariants related to representations of exceptional simple groups. Trans. Moscow Math. Soc. 78 (2017) 161-170.
Abstract, references, and article information
View Article: PDF

[5] Lucas Fresse and Ivan Penkov. Orbit duality in ind-varieties of maximal generalized flags. Trans. Moscow Math. Soc. 78 (2017) 131-160.
Abstract, references, and article information   
View Article: PDF

[6] M. Brion. Algebraic group actions on normal varieties. Trans. Moscow Math. Soc. 78 (2017) 85-107.
Abstract, references, and article information
View Article: PDF

[7] Hanspeter Kraft. Automorphism groups of affine varieties and a characterization of affine $n$-space. Trans. Moscow Math. Soc. 78 (2017) 171-186.
Abstract, references, and article information
View Article: PDF

[8] Johannes Schmitt. A compactification of the moduli space of self-maps of $\mathbb{CP}^1$ via stable maps. Conform. Geom. Dyn. 21 (2017) 273-318.
Abstract, references, and article information   
View Article: PDF

[9] Victor Batyrev and Giuliano Gagliardi. On the algebraic stringy Euler number. Proc. Amer. Math. Soc. 146 (2018) 29-41.
Abstract, references, and article information
View Article: PDF

[10] Mihai Halic and Roshan Tajarod. About the cohomological dimension of certain stratified varieties. Proc. Amer. Math. Soc. 145 (2017) 5157-5167.
Abstract, references, and article information   
View Article: PDF

[11] Krishnendu Gongopadhyay and Sean Lawton. Invariants of pairs in $SL(4, \mathbb{C})$ and $SU(3, 1)$. Proc. Amer. Math. Soc. 145 (2017) 4703-4715.
Abstract, references, and article information   
View Article: PDF

[12] Jürgen Hausen, Simon Keicher and Rüdiger Wolf. Computing automorphisms of Mori dream spaces. Math. Comp. 86 (2017) 2955-2974.
Abstract, references, and article information   
View Article: PDF

[13] Frank Kutzschebauch, Finnur Lárusson and Gerald W. Schwarz. Homotopy principles for equivariant isomorphisms. Trans. Amer. Math. Soc. 369 (2017) 7251-7300.
Abstract, references, and article information   
View Article: PDF

[14] Olivier Haution. On rational fixed points of finite group actions on the affine space. Trans. Amer. Math. Soc. 369 (2017) 8277-8290.
Abstract, references, and article information   
View Article: PDF

[15] Yiqiang Li. A geometric realization of modified quantum algebras. Contemporary Mathematics 684 (2017) 23-61.
Book volume table of contents   
View Article: PDF

[16] Alexander S. Merkurjev. Essential dimension. Bull. Amer. Math. Soc. 54 (2017) 635-661.
Abstract, references, and article information   
View Article: PDF

[17] Lucas Fresse and Kyo Nishiyama. On the exotic Grassmannian and its nilpotent variety. Represent. Theory 20 (2016) 451-481.
Abstract, references, and article information   
View Article: PDF

[18] Ivan Arzhantsev and Elena Romaskevich. Additive actions on toric varieties. Proc. Amer. Math. Soc. 145 (2017) 1865-1879.
Abstract, references, and article information   
View Article: PDF

[19] M. V. Ignat′ev and A. A. Shevchenko. On cones tangent to Schubert varieties of type $D_n$. St. Petersburg Math. J. 27 (2016) 609-623.
Abstract, references, and article information   
View Article: PDF

[20] Giuliano Gagliardi and Johannes Hofscheier. The generalized Mukai conjecture for symmetric varieties. Trans. Amer. Math. Soc. 369 (2017) 2615-2649.
Abstract, references, and article information
View Article: PDF

[21] Evelyne Hubert and George Labahn. Computation of invariants of finite abelian groups. Math. Comp. 85 (2016) 3029-3050.
Abstract, references, and article information   
View Article: PDF

[22] Lex E. Renner. Observability in invariant theory II: Divisors and rational invariants. Proc. Amer. Math. Soc. 143 (2015) 4113-4121.
Abstract, references, and article information   
View Article: PDF

[23] Jürgen Hausen, Simon Keicher and Antonio Laface. Computing Cox rings. Math. Comp. 85 (2016) 467-502.
Abstract, references, and article information   
View Article: PDF

[24] Friedrich Knop and Guido Pezzini. On the $W$-action on $B$-sheets in positive characteristic. Represent. Theory 19 (2015) 9-23.
Abstract, references, and article information   
View Article: PDF

[25] Justyna Kosakowska and Markus Schmidmeier. Operations on arc diagrams and degenerations for invariant subspaces of linear operators. Trans. Amer. Math. Soc. 367 (2015) 5475-5505.
Abstract, references, and article information   
View Article: PDF

[26] Karel Dekimpe and Nansen Petrosyan. Crystallographic actions on contractible algebraic manifolds. Trans. Amer. Math. Soc. 367 (2015) 2765-2786.
Abstract, references, and article information   
View Article: PDF

[27] Daniel Halpern-Leistner. The derived category of a GIT quotient. J. Amer. Math. Soc. 28 (2015) 871-912.
Abstract, references, and article information
View Article: PDF

[28] Adrien Dubouloz and David R. Finston. Proper twin-triangular $\mathbb{G}_{a}$-actions on $\mathbb{A}^{4}$ are translations. Proc. Amer. Math. Soc. 142 (2014) 1513-1526.
Abstract, references, and article information   
View Article: PDF

[29] Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke. Homological approach to the Hernandez-Leclerc construction and quiver varieties. Represent. Theory 18 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[30] Justyna Kosakowska and Markus Schmidmeier. Arc diagram varieties. Contemporary Mathematics 607 (2014) 205-224.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 129 found      Go to page: 1 2 3 4 > >>